Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I was recently switched to losartan because of the valsartan

I was recently switched to losartan because of the valsartan recall. I sometimes need to take extra strength pain relief pm acetaminophen 500 mg. because my feet hurt after standing 5-7.5 hrs. at work. Is this okay? The losartan so far (2 days) hasn't been working as well as valsartan.
Tue, 9 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I was recently switched to losartan because of the valsartan